"Strong law of large numbers for branching Markov chains"
, in Markov Processes and Related Fields, Vol. 8, Seite(n) 107-116, 2002
Strong law of large numbers for branching Markov chains
Sprache des Titels:
We consider Markov chains whose index-sets are infinite trees. Given a certain state we calculate its relative frequency up to generation n of the tree and consider the limit n to infinity. In this setting we prove a strong law of large numbers for Markov chains with finite state-space and irreducible aperiodic transition matrix, and trees with uniformly bounded degree.